# SDR ARWA9606071

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Dir Gyro
- Part number: 25883625
- Condition: Inoperative
- Location: Nr 2 Compass
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, NR 2 COMPASS SYSTEM OFF FLAG INTERMITTENT.  RETURNED TO MIAMI.  REMOVED AND REPLACED DIRECTIONAL GYRO.  SYSTEM OPS CHECKED NORMAL IAW 34-20-00.
